Panadol Actifast Tablets - 14

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Effective pain relief
  • Twice as fast as standard paracetamol
  • Gentle on the stomach
£2.29
quantity
Single purchase only
Subscribe and save
  • Effective pain relief
  • Twice as fast as standard paracetamol
  • Gentle on the stomach
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
  • Product Information
  • Panadol Actifast Tablets act faster than standard paracetamol tablets, to give fast pain relief of headaches, including migraine and tension headaches, toothache, neuralgia, backache, rheumatic and muscle pain and period pain. It also relieves sore throat and the fever, aches and pains of colds and flu.

Description
When you want fast pain relief from headaches, toothaches and body aches, you should reach for Panadol ActiFast, because it has been clinically tested to relieve pain two times faster than ordinary Panadol tablets. Each tablet contains the active ingredient, paracetamol 500mg, which works as a painkiller by affecting chemicals in the body called prostaglandins. Prostaglandins are substances released in response to illness or injury and paracetamol blocks their production, making the body less aware of the injury or aggravating pain.
Usage
Adults, the elderly and children aged 12 years & over: Take 2 tablets with half a tumbler of water (100ml) every 4 hours as required. Do not take more than 8 tablets in 24 hours. For maximum speed of action this should be on an empty stomach.
Ingredients
Sodium Bicarbonate. Soluble Starch. Povidone. Maize Starch. Potassium Sorbate (E 202). Microcrystalline Cellulose. Magnesium Stearate. Carnauba Wax. Titanium Dioxide (E 171). Polydextrose. Hypromellose. Glycerol Triacetate. Polyethylene Glycol.
Suitable For
Suitable For adults, the elderly and children aged 12 years & over.
Cautions/Allergies
Do not store above 25¦C. Keep out of the reach and sight of young children. Do take after the expiry date (shown on the packaging). Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. If symptoms persist seek medical consultation. Not suitable for children under the age of 12 years. Pregnant women should seek medical consultation, before taking this medicine.
Frequently Asked Questions (0)